It is currently Wed Aug 23, 2017 6:04 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 3 posts ] 
Author Message
PostPosted: Mon Feb 02, 2015 2:13 am 
Offline
New Poster
New Poster

Joined: Mon Feb 02, 2015 1:46 am
Posts: 2
Hi all. I'm looking for some advice on withdrawing from subs. Took my last 4 mg on Thursday 1/29/15. Friday and Saturday I took 5 -50MG tramadol. Today I feel terrible. Subs are out of my system and I feel like I'm dying. I'm one if those that has to feel good all the time. I get my refill on Wednesday or Thursday 2/4/15 or 2/5/15.
( I recently switched pharmacies BC Walmart refused to fill mine because of my Dr's dea # was invalid. CVS did, but they make you wait 30 days and Walmart always filled mine on the 28th day )

So I didn't plan ahead and ran out early. I have 3 or so days to go. I have 4 10 mg valium, some zanaflex, vitiamins C and B12 & Imodium. What's the best way to get through this ? I know I'm not going to feel great, I'm just looking for some comfort and I bit of sleep.


Top
 Profile  
 
PostPosted: Mon Feb 02, 2015 12:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Ouch, a week without a refill is going to suck, no way around it. I would stay away from the valium because it will show up on your UA. That coupled with the fact that you are running out of your subs early is going to cause a red flag on your record. Could possibly be grounds for dismissal from your doctor, depending on their rules about that type of thing.

The immodium is probably going to be your best friend by tomorrow. Other than that there isn't much in the way of medication that is going to help unless you have clonidine. (not Klonopine, that would be just as bad as the valium).

I would try to use this experience as a good reason to get yourself straightened out with your dose during the month. What are you being prescribed per day and how much are you actually taking? How long have you been in treatment? Most of us have gone through this same thing here at one point or another in our treatment. I went through this cycle for a good portion of my early recovery, and there just isn't a good outcome once you start down that path unless you start taking it seriously. We would be happy to help you come up with some ways to get back on track if you are willing to share a bit more openly about what is going on with you during the month.

Try to get plenty of rest, keep eating well, lots of hot baths when the aches get really bad. And stay away from any other opiates, even the synthetic ones.

Welcome to the forum, BTW. We're glad to have you.

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Mon Feb 02, 2015 6:41 pm 
Offline
Power Poster
Power Poster

Joined: Tue Jan 06, 2015 5:01 pm
Posts: 80
I've run out of suboxone for 3 or 4 days before, and made it through with the VERY slightest of withdraw symptoms. I've been on it for 15 months now, and the first 3 months, I ran out earliy, because the addict in me thought that more was better, and I didn't stick to 1 8mg strip a day. Last month, because of work I couldn't get to the doctor on time (he only works 4 days from 11am-1pm), so I have to get in on my lunch break. I bought some Kratom capsules, my doctor had recommended Kratom early on in this process, and he said it would help with the withdraw symptoms (I was on opiates for about 15 years). I took 6 1 gram capsules twice for 4 days, and I basically had no issues.

I had a boost in energy, but none of the sluggishness, irritability, stomach issues, and depression that FOR ME, comes with withdraws. Everyone is different, and their body reacts differently to chemicals, but I would highly recommend Kratom capsules if you need to make it through until you can get your medication.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group